Yes I think its more than likely the Entocort and/or Pentasa. I take the sister med to Pentasa called Asacol and my hair has been shedding quite a bit more than normal, even my hairdresser has noticed. I had surgery July 6th for something unrelated to my Crohns and I think because the surgery took so much out of me it has gotten even worse. I have heard that extra Folic acid and Biotin will help to slow it down. I tried both before and they upset my delicate stomach, so I think this time I will try just the Folic Acid alone and see how I do with that. Good luck and hugs, I understand how you feel.
Gail*Nanners* Co-Moderator for Crohns Disease
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!